MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 3.5X15 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX IMPLANT 3.5X15 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.664
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Fistula (1862); Tissue Damage (2104)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 2 months after the dental implant was installed in intraoral region 10#, its non-osseointegration was observed.Moreover, the patient presented insufficient bone quality/quantity (bone type iv).

Brand Name
CM TITAMAX EX IMPLANT 3.5X15 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9794171
Report Number3008261720-2020-01224
Device Sequence Number3308223
Product Code DZE
UDI-Device Identifier07898237569116
UDI-Public07898237569116
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101945
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/05/2020
Report Date (Section F) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/05/2023
Device Model Number109.664
Device Catalogue Number109.664
Device Lot Number800364449
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/05/2020
Device Age15 MO
Event Location Other
Date Report to Manufacturer02/06/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR